Advertisement

Mathematische Annalen

, Volume 313, Issue 1, pp 109–125 | Cite as

Transversality for \({\mathbb Z}_2\)-orbifolds

  • Heather Johnston
  • 57 Downloads
Mathematics Subject Classification (1991): 57Q65, 57Q91, 57S17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Heather Johnston
    • 1
  1. 1. Department of Mathematics, Rutgers University, New Brunswick, NJ 08903, USA (e-mail: hjohnst@math.rutgers.edu) US

Personalised recommendations